# SDR UALA2011061302914

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 86,855 hours, 10,638 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT WINDOW 1L SHOWS MOISTURE INGRESS ALONG BOTTOM AND CENTER POST.  REMOVED NR 1L COCKPIT WINDOW.  NEED TO COMPLETE FROM STEP G (3) PAGE 413 TO END.  NOTE SCREWS ARE LOCATED ON CARDBOARD TEMPLATE IN FRONT OF AIRPLANE ALONG WITH SEALANT, STRING.  COMPLETED INSTALLATION OF WINDOW 1L PER MM.
